American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 87 of 87 found      Go to page: 1 2 3

[61] Hongbing Su. On the classification of $C^*$-algebras of real rank zero: inductive limits of matrix algebras over non-Hausdorff graphs. Memoirs of the AMS 114 (1995) MR 1236167.
Book volume table of contents   

[62] Liming Ge. A splitting property for subalgebras of tensor products . Bull. Amer. Math. Soc. 32 (1995) 57-60. MR 1273397.
Abstract, references, and article information   
View Article: PDF

[63] Carl Winsløw. Crossed products of ${\rm II}\sb 1$-subfactors by strongly outer actions . Trans. Amer. Math. Soc. 347 (1995) 985-991. MR 1242110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Alexis Alevras. A note on the boundary representation of a continuous spatial semigroup of $*$-endomorphisms of $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 123 (1995) 3129-3133. MR 1277086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Alvaro Arias. All the infinite nest algebras are isomorphic . Proc. Amer. Math. Soc. 115 (1992) 85-88. MR 1079694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Robert S. Y. Wong. Finite invariant measures on flows . Proc. Amer. Math. Soc. 114 (1992) 167-170. MR 1059639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Marie Choda. Entropy for canonical shifts . Trans. Amer. Math. Soc. 334 (1992) 827-849. MR 1070349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] V. S. Sunder. ${\rm II}\sb 1$ factors, their bimodules and hypergroups . Trans. Amer. Math. Soc. 330 (1992) 227-256. MR 1049618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Richard Baker. A certain class of triangular algebras in type ${\rm II}\sb 1$ hyperfinite factors . Proc. Amer. Math. Soc. 112 (1991) 163-169. MR 1049840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Sze-Kai Tsui. Index of faithful normal conditional expectations . Proc. Amer. Math. Soc. 111 (1991) 111-118. MR 1033962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Fumio Hiai and Yoshihiro Nakamura. Closed convex hulls of unitary orbits in von Neumann algebras . Trans. Amer. Math. Soc. 323 (1991) 1-38. MR 984856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Donald Bures and Hong Sheng Yin. A class of shifts on the hyperfinite ${\rm II}\sb 1$ factor . Proc. Amer. Math. Soc. 110 (1990) 169-175. MR 1013966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Dietmar H. Bisch. On the existence of central sequences in subfactors . Trans. Amer. Math. Soc. 321 (1990) 117-128. MR 1005075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Roberto Longo. Maximal abelian subalgebras with simple normalizer . Proc. Amer. Math. Soc. 107 (1989) 165-168. MR 969318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Masatoshi Enomoto and Yasuo Watatani. Powers's binary shifts on the hyperfinite factor of type ${\rm II}\sb 1$ . Proc. Amer. Math. Soc. 105 (1989) 371-374. MR 938911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Mihai Pimsner and Sorin Popa. Iterating the basic construction . Trans. Amer. Math. Soc. 310 (1988) 127-133. MR 965748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] L. J. Bunce and J. D. Maitland Wright. On Sullivan's invariant measure problem . Proc. Amer. Math. Soc. 103 (1988) 870-874. MR 947672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] V. S. Sunder. Monomials in the Jones projections . Proc. Amer. Math. Soc. 103 (1988) 761-764. MR 947654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] David Handelman and Hans Wenzl. Closedness of index values for subfactors . Proc. Amer. Math. Soc. 101 (1987) 277-282. MR 902541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] K. R. Goodearl and D. E. Handelman. Classification of ring and $C^*$-algebra direct limits of finite-dimensional semisimple real algebras. Memoirs of the AMS 69 (1987) MR 904013.
Book volume table of contents

[81] Dennis Sullivan, B. Weiss and J. D. Maitland Wright. Generic dynamics and monotone complete $C\sp \ast$-algebras . Trans. Amer. Math. Soc. 295 (1986) 795-809. MR 833710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] B. Mashhood. On the structure of ${\rm VN}(G)$ for almost connected groups . Proc. Amer. Math. Soc. 95 (1985) 665-666. MR 810183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Masanao Ozawa. Nonuniqueness of the cardinality attached to homogeneous $AW\sp \ast$-algebras . Proc. Amer. Math. Soc. 93 (1985) 681-684. MR 776202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Aldo J. Lazar. AF algebras with directed sets of finite-dimensional $\sp{\ast} $-subalgebras . Trans. Amer. Math. Soc. 275 (1983) 709-721. MR 682726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Marie Choda. Inner amenability and fullness . Proc. Amer. Math. Soc. 86 (1982) 663-666. MR 674101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] John W. Bunce. The similarity problem for representations of $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 81 (1981) 409-414. MR 597652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] A. J. Lazar and D. C. Taylor. Approximately finite-dimensional $C\sp{\ast} $-algebras and Bratteli diagrams . Trans. Amer. Math. Soc. 259 (1980) 599-619. MR 567100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 87 of 87 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia